whats wrong with me im experiencing constipation for 2-3 weeks..now im taking a medicine given by my doc..and also this falling hair..too much.. everytime i comb my hair.. its been 2-3 weeks i crave for sweet pilvuron and tamarind..Pls help me..last 2 days ago i have a blood in my undies and urine for just once..that day only..when i changed my sanitary napkin..theres no blood at all..
anybody experiencing this..pls email me at ***@****
How are you? What other symptoms are present? Can you elaborate what medicine was prescribed? Did the hair fall started during or before you took the medicine? The presence of blood in the urine or hematuria may warrant further evaluation to rule out urinary stones or urinary tract infection. Urine tests may help confirm the diagnosis. Hair fall may also be due to a variety of issues including stress, pregnancy, dramatic weight loss, physical trauma like surgery, thyroid disorders, anemia, autoimmune diseases, polycystic ovary syndrome (PCOS), and skin conditions such as psoriasis and seborrheic dermatitis. Drinking plenty of fluids and eating a high fiber diet may help with the constipation. If the symptoms persists, it is best that you have this checked by your doctor for proper evaluation. Direct clinical examination and diagnostic tests may need to be done, Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.